MathSciNet Relay Station
MathSciNet bibliographic data
MR1760415 (2001h:74026) 74G70 (35Q72 74R10)
Friedman, Avner; Hu, Bei; Velazquez, Juan J. L. The evolution of stress intensity factors and the propagation of cracks in elastic media. Arch. Ration. Mech. Anal. 152 (2000), no. 2, 103–139.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement